Couldn't find what you looking for?

TRY OUR SEARCH!

Ok it all started about 5 weeks ago, i stupidly had unprotected sex with a girl, only after the condom broke but i was too drunk to realise until it was too late...2 days later i got some weird tingling sensation in my penis so i rushed out and bought Zithromax, i took 1g that day and 500mg the next day...symptoms got worse, i then tried Ciproflaxin...by this stage my penis is so painful i cant even lay on my stomach or touch it...there was no visible signs on the outside, apart from slightly reddish head of the penis just near the hole...

a few more days i looked inside my pee hole to see what appeared to be a small yellow pimple like thing on either side of my urethra and they had come together in the centre and joined!! when i pulled either side of my pee hole apart i could see the small section where the two pimple like things had joined right in the middle of my urethera....they continued to get a little bigger at this stage i can barely pee from the pain involved, i felt as if i had to pee every few mins and it wouold bring tears to my eyes to attempt, then just a dribble would come out, when i did actually pee it only hurt for the first 1-2 seconds once the stream had started it seemed bearable...i then had a huge injection of Ceftraxiaone? this did nothing so i had another injection the next day...no improvement and to the point im ready to jump off the roof of my apartment...

so next i went to hospital....he attempted to milk my penis which neary killed me and took a sample for testing....he wanted to do a urine test but i was unable to pee for the 3 hours i was there...the smear fluid test came back positive for chlamydia or ghonnorea but he said all the antibiotics i had taken should have killed them so it must be someting else...? this i did not understand...he gave me doxy for 2 weeks aswell as acyclovir for 2 weeks incase it was herpes...i ran these two and by about 1 weeek in i started to improve and each day the small pimples shrank in size (they never popped) until a few days later when they totally dissappeared, this happened over the course of a few hours because each time i would goto the toilet i would check, i continued the meds until they were finished...

i felt about 90% back to health..no pain when urinating, no discharge (i did not mention that through this whole ordeal i have never had any discharge at all) its now about 2.5 weeks since stopping the antibiotics and anti virals and i am yet to feel 100% i feel like i need to pee all the tmie, im waking to pee every 1 hour...after stopping all my meds i had a weird sensation on my skin on my right hip, it was sore to touch the skin or even brush against it, this slowly moved over my groin area over a few days then down my left thigh then dissapeared all of a sudden...i thought it was due to the massive amount of meds i had been taing, my lymph nodes also got swollen whilst on the meds, they have since gone down....right now im dealing with a tingling sensation in my urethera, sometimes its so itchy it drives me crazy, it itches from the middle and sometim3es down to the base...last nght my entire groin area was incredibly itchy i could not sleep, no redness, no rash, no lumps or bumps of any kind.....i have been told it may be a uretheral yeast infection as all the antibiotics i have taken have killed all my good bacteria...im on diflucan 150mg every day....i had white milky patches on my tongue last week but they seem to have improved....

a week ago i thought id try zithromax again for the itching qand it seemed to kill it totally within 24hours...only to come back a few days later...i dont want to try more anti-B right now as if its a yeast infection its going to make it worse..sorry for the length im just at wits end on this...i live in thailand currently so my access to reliable care is very limited...hence the use of forums like this...so here is a quick rundown of what i currently experience

1. bladder/lower abdominal pain
2. tingling sensation midway down my urethera
3. itchy groin area
4. red and very slightly swollen pee hole
5. occasional ithcy anus
6. when ejaculating the feeling it hasnt all come out (hard to pee after ejaculating)
7. need to pee frequently
8. when aroused there seems to be alot of clear white watery discharge (alot more than normal)

thanks for your time and i hope someone can give me some insight on what i may be experiencing...being sick in Thailand is very difficult, the language barrier aswell as undertrained/qualified Dr's makes it a nightmare...

I myself have thought its a recurring chlamydia as zithro seems to fix it for a few days at a time.

Loading...

Hi there. Male discharge can definitely be one of the symptoms of some STD. I am reading your post and 93 percent of your story is actually my story as well. I was affected by it and I find out that it usually affects the head of the penis – causing irritation, discharge, and redness that I also had. I didn't have it before, so I was not able to recognize the symptoms at all. My good friend had it and he was treating it with over-the-counter medication, and I am a too big coward for this. Anyway, if you are just like me, maybe you really should visit the doctor. Tursh in man is not that dangerous, but if you let it untreated, you can be faced with a lot of different consequences. 

Reply

Loading...

Hey what's up man I am experiencing very similar symptoms and was wondering if you ever figured any thing bout it please get back to me email me ,please get back to me and let me know I feel just like u ready to end it all need answers my Man U know how it feels let me know whether u figured some thing out or not I also got a few tips


***this post is edited by moderator *** *** private e-mails not allowed*** Please read our Terms of Use

Reply

Loading...

unprotected sex is very harmful but if you sex only one girl so no problem I want to a suggestion that protection is very necessary and therefore girls create some problem i know that type of problem i discuss an article 

***this post is edited by moderator *** *** web addresses not allowed*** Please read our Terms of Use

Reply

Loading...